# SDR IPXA10562158

- Difficulty date: August 7, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N30023
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, WHILE GIVING OK TO CLOSE ON LT HORZ STAB UPPER SEAL FAIRING, FOUND CORROSION ON UPPER STAB SKIN UNDER AERODYNAMIC SEALANT AT HSBL 45.5, 12" AFT OF FRONT SPAR.  REPAIR IAW ER 10-3894, DATED 8-25-10.
